# SDR CALA2024043001265

- Difficulty date: April 29, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N808UA
- Make and model: Airbus A319-131
- Aircraft serial: 804
- Aircraft time: 80,064 hours, 34,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONAL CHECK OF CABIN EMERGENCY LIGHTS {A3NB-33-3-6012} - SHOWS EPSU BATTERY AFT L UPON CIDS PTP CHECK IAW TSM TASK 33-51-00-810-802-A, ACP OPERATIONAL TEST OF THE 33-51-38-000-002-A AND TASK 33-51-38-400-002-A. EPSU BITE CHECKS EMERGENCY LIGHTS NOT WITH THE CABIN INTERCOMMUNICATION DATA OKAY, CIDS PTP BITE CHECK OKAY. PARTS USED: SYSTEM (CIDS) REF AMM TASK 33-51-00-710-006-A FOR 13WL. SHOWED 18-3351-3-0001,QTY :1 BATTERY FAULT. REPLACED EPSU BATTERY IAW AMM TASK IDT C/W EPSU BATTERY FOR PROPER INSTALL, SECURITY, AND OPS. REF GMM 09-10-05
